# SDR SWIA200210863

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 29,218 hours, 31,905 cycles
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF IN FAT DUE TO LEFT EEC FAILURE.  RAN NR 1 ENGINE IAW 71-00-00.  RAN WITHIN PARAMETERS.  OPS CHECKS GOOD AT THIS TIME.  NO OTHER DEFECTS NOTED.
